|10 Suggestions to Find His Libido
Oct 19 2013 1:14PM
A diagnosis was here that you or your partner must take medication to improve your condition. However, we inform you that one of the possible side effects is loss of libido and erectile difficulties. Several concerns come to mind. How a drug can it affect your sexuality? You find your sexuality blossomed? This week, we turn to the question.
First, be aware that these side effects, like any other, is not systematic. The doctor must inform you of the possible consequences of taking a drug, but do not develop anxiety! Wait to see how your body reacts to the medication before fear the worst.
Antidepressants, these culprits
Scholars have long believed that it was the depression that affected the sex life and not antidepressants. Although morale plays a major role in the fluctuations of sexual desire as well as erectile dysfunction, people often mention that their sexuality was not like before, even if they felt better. It was then that researchers have looked at the real causes of such a lack of interest in sex, and it seems that antidepressants actually have an impact on sexuality.
In depressed men, the majority noted increased difficulty having and maintaining an erection, and since the beginning of treatment. There is also a difficulty in achieving orgasm.
A vicious circle is activated, because erectile dysfunction can also lead to depression in humans, buy vigrx plus as this works the best for problems with libido in men.
In women, vaginal lubrication is made more difficult when taking antidepressants and orgasm may be delayed. If you notice a change in your sexual response, it is important to ask the right questions to determine whether antidepressants are really guilty.
Is that the disorder is primarily occurred after taking the drug?
Is it persists despite the fact that you feel better?
If this is the case, do not hesitate to talk to your doctor. It is possible that the side effects subside after a few months, but your doctor may reduce the dose so try to keep a balance between improving your mental health and vitality of your sexuality.
The contraceptive pill blamed
Many women report having decreased sexual desire when taking the contraceptive pill. A study published in the Journal of Sexual Medicine confirms this by stating that the main culprits are the hormones used to inhibit ovulation.
For some time, researchers have focused on the fact that it is above the level of testosterone in the body which fluctuate sexual desire. This hormone also present in women, but in smaller quantities than in men, is reduced when taken with oral contraceptives and this would explain the lack of interest in sex.
If you realize that taking oral contraceptives greatly affects your sexual desire (and your marriage!) It is possible to talk to your doctor about other contraceptive methods that may be available to you.
Significant heart problems, links
The main drugs used for heart problems as well as for arterial problems are beta blockers. Their role is to restore blood pressure to normal levels, but some of them decrease blood flow to the genitals. This is what sometimes causes a erectile dysfunction in men and a lack of lubrication in women.
Even if you are convinced that this is indeed your medication because of problems related to sexual response, do not feel free to reduce or stop taking. First of all, talk about your problems with your doctor, because stopping a drug can cause serious health consequences. Know that there are a variety of solutions to sexual problems related to drug intake and a sexologist will be happy to help you in your approach. You can read the vigrx reviews and find whats the best for you.